Browse Title Index


 
Issue Title
 
Vol 2, No 3 A Note on the Non-existence of Limit Cycles of the FitzHugh-Nagumo System Abstract   PDF
Makoto Hayashi
 
Vol 1, No 1 An Alternative Forward Measure Approach to Hedging Defaultable Contingent Claims Abstract   PDF
Gaoxiu Qiao, Xiaobin Li
 
Vol 2, No 1 Application of First Order Polynomial Differential Equation for Generating Analytical Solutions to the Three-Dimensional Incompressible Navier-Stokes Equations Abstract   PDF
Gunawan Nugroho
 
Vol 2, No 3 Applying the 0-1 Test for the Detection of Chaotic and Reduced-order Synchronization of Chaotic Systems with Different Dimension Abstract   PDF
Javad Khaligh, Aghilah Heydari, Siroos Nazari, Somaye Kafashdoost
 
Vol 2, No 1 Asymptotic Error Analysis for the Heat Radiation Boundary Integral Equation Abstract   PDF
Naji Ali Qatanani, Adnan Daraghmeh
 
Vol 2, No 3 Certain Classes of Harmonic Functions Associated with Dual Convolution Abstract   PDF
Rabha Mohammed EL-Ashwah, Mohammed Kamal Aouf, Fadhl Mohammed Abdulkarem
 
Vol 2, No 1 Certain generalized class of meromorphic functions of complex order associated with a differential operator Abstract   PDF
Shu-hai Li, Huo Tang, Burenmandula Burenmandula
 
Vol 2, No 2 Continuous Dependence on the Impulsive Effects of Dying Solutions of Systems Differential Equations with Variable Structure and Impulses Abstract   PDF
Katya Dishlieva, Angel Dishliev, Runyana Chukleva, Sashka Petkova
 
Vol 1, No 1 Controllability of Sobolev-Type Neutral Stochastic Mixed Integrodifferential Systems Abstract   PDF
Sathya Ravikumar
 
Vol 2, No 1 Convergence of Prolate Spheroidal Wavelets in a Generalized Sobolev Space and Frames Abstract   PDF
Dr.Devendra Kumar
 
Vol 2, No 3 Coordinated Search for a Conditionally Deterministic Target Motion in the Plane Abstract   PDF
Abd El-Moneim Anwar Mohamed, Mohamed Abd Allah El-Hadidy
 
Vol 3, No 1 (Delta)-weak Character Amenability of Certain Banach Algebras Abstract   PDF
Hamid Sadeghi
 
Vol 2, No 2 Derivatives of x^n(x - 1)(x - a) with Rational Roots Abstract   PDF
Paul David Lee, Blair Kenneth Spearman
 
Vol 1, No 1 Dual of a Wilson Frame Abstract   PDF
Shiv Kumar Kaushik, Suman Panwar
 
Vol 3, No 1 Equivalence Between A Harmonic Form and A Closed Co-Closed Form in Both Lq and Non-Lq Spaces Abstract   PDF
Lina Wu, Ye Li
 
Vol 2, No 3 Fixed point in semi-linear uniform space Abstract   PDF
Abdalla Ahmad Tallafha
 
Vol 1, No 1 General Integral Operators of p-valent Function Abstract   PDF
Irina Dorca, Daniel Valer Breaz
 
Vol 2, No 1 Generalizations of Hadamard Procuct of Certain Meromorphic Multivalent Functions with Positive Coefficients Abstract   PDF
Rabha Mohammed El-Ashwah, Mohammed Kamal Aouf, Ahmad Mohammed Hassan, Alaa Hassan Attia
 
Vol 2, No 2 Integral Type Operators on Some Classes of Holomorphic Functions with Complex Order Abstract   PDF
Sunil Sharma, Kuldip Raj, Ajay Kumar Sharma
 
Vol 2, No 3 Invariant and Reducing Subspaces of Multiplication and Composition Operators Abstract   PDF
Virender Pal Singh, B.S. Komal
 
Vol 2, No 1 Lower semicontinuous Quantum stochastic Differential Inclusions Abstract   PDF
Michael Oluniyi Ogundiran, Ezekiel Olusola Ayoola
 
Vol 2, No 2 Measuring Departure from Diagonals-Parameter Symmetry for Ordinal Square Contingency Tables Abstract   PDF
Hiroyuki Kurakami, Hirokazu Kikuchi, Sadao Tomizawa
 
Vol 2, No 1 On a Class of Positive Linear Operators Abstract   PDF
Bramha Dutta Pandey, B. Kunwar
 
Vol 1, No 1 On Almost \gamma-Continuous Functions Abstract   PDF
Hariwan Zikri Ibrahim
 
Vol 2, No 1 On Certain Classes of p-Valent Meromorphic Functions Associated with a Family of Integral Operators Abstract   PDF
Rabha M. El-Ashwah, M. K. Aouf, Ahmed M. Abd-Eltawab
 
Vol 1, No 1 On interval-valued fuzzy prime ideals of a semiring Abstract   PDF
T. K. Dutta, S. Kar, S. Purkait
 
Vol 2, No 3 On Inverse Linear Fractional Programming Problem Abstract   PDF
Sanjay Jain, Nitin Arya
 
Vol 2, No 1 On R-Continuous Functions Abstract   PDF
J. Antony Rex Rodrigo, Perumal Krishna
 
Vol 2, No 3 On the Fatou Components of Semiconjugated Transcendental Entire functions Abstract   PDF
Rajesh Sharma, Ajay Kumar Sharma
 
Vol 2, No 2 Ordered Filters of Heyting Almost Distributive Lattices Abstract   PDF
Mukkamala Sambasiva Rao, Guddati Chakradhra Rao
 
Vol 2, No 2 Parameter Optimization for Combining Lognormal Antithetic Time Series Abstract   PDF
Dennis Ridley, Pierre Ngnepieba, Dennis Duke
 
Vol 1, No 1 Partial sums for certain subclasses of meromorphically univalent functions Abstract   PDF
Nanjundan Magesh, Vasu Prameela
 
Vol 2, No 3 Pricing Policy with Time and Price Dependent Demand for Deteriorating Items Abstract   PDF
Uttam Kumar Khedlekar, Diwakar Shukla, Mahesh Kumar Yadav
 
Vol 1, No 1 Separation theorems for variational inequalities and a Sinc-collection method for second order linear Voltera Integro-Variational Dierential Equation via dierential dominated complimentarities Abstract   PDF
Prasanta Kumar Das
 
Vol 2, No 2 Showing How to Imply Proving The Riemann Hypothesis Abstract   PDF
Hao-cong Wu
 
Vol 3, No 1 (sigma;tau)-Generalized Power Series Over Zip and Weak Zip Rings Abstract   PDF
M. H. Fahmy, A. M. Hassanein, Mohamed Ahmed Farahat, S. Kamal El-Din
 
Vol 3, No 1 Solving a quartic equation and certain equations with degree n Abstract   PDF
Saghe Abdeljalil
 
Vol 2, No 2 Some Classes of Analytic Functions With Respect To Symmetric Conjugate Points Abstract   PDF
Kadhavoor Karthikeyan
 
Vol 2, No 2 Some considerations in favor of the truth of Goldbach's Conjecture Abstract   PDF
Ciro D'Urso
 
Vol 1, No 1 Some Decompositions of Continuity in Ideal Topological Spaces Abstract   PDF
Kuppusamy Viswanathan, J. Jayasudha
 
Vol 2, No 1 Some Subordination and Superordination for the Wright Generalized Hypergeometric Function Abstract   PDF
A. O. Mostafa, M. K. Aouf, A. Shamandy, E. A. Adwan
 
Vol 1, No 1 Stability of Evolutionary Functional Homomorphisms Abstract   PDF
S. Panayappan, V. Nirmala
 
Vol 2, No 3 Synthesis of Adequate Mathematical Description as Solution of Special Inverse Problems Abstract   PDF
Yuri Leonodovich Menshikov
 
Vol 2, No 2 The Nature of Stress Pattern Due to a Sudden Movement Across a Nonplanar Buried Strike-Slip Fault In a Layered Medium Abstract   PDF
Sanjay Sen, A Karmakar
 
1 - 44 of 44 Items